# SDR HNAA0500017

- Difficulty date: March 2, 2005
- Submitted: March 5, 2005
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 40,364 hours, 44,805 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Windshield
- Component: Windshield
- Component part number: SYLZ50970
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED IN FLIGHT (COOL TO THE TOUCH).  A/C DIVERTED TO MDT RATHER THAN LANDING ELM, BECAUSE IT WAS SNOWING THERE.  REMOVED AND REPLACED WINDSCREEN  HEAT CONTROLLER.
